# SDR JBZA20220801001

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N315RX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1146
- Aircraft time: 4,978 hours, 15,762 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: ZRB37800
- Part serial: 2118
- Condition: Inoperative
- Location: Main Transmissio
- Component: Transmitted
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CRUISE FLIGHT 1500' MSL MAIN TRANSMISSION OIL PRESSURE STARTED FLUCTUATING BETWEEN 1.1 & 2.8, MOMENTS LATER PRESSURE DROPPED TO ZERO, TRANSMISSION TEMPERATURE REMAINED NORMAL. ALL  ENGINE INDICATIONS REMAINED NORMAL. MADE LANDING IN FIELD 6.5 NM SOUTHWEST OF KSKF
